Journal of Lie Theory

Vol. 11, No. 1, 2001 · Contents

Osvaldo Germano do Rocio:
Maximal semigroups in the divisible hull of lattices in nilpotent Lie groups

Frank Loose:
Reduction in contact geometry

Takashi Fujimura:
On some degenerate principal series representations of O(p, 2)

Niky Kamran and Thierry Robart:
A manifold structure for analytic isotropy Lie pseudogroups of infinite type

Ilka Agricola:
Invariante Differentialoperatoren und die Frobenius-Zerlegung einer $G$-Varietšt

Gerhard Post:
On the structure of transitively differential algebras

Mohammed Benalili and Azzedine Lansari:
Ideals of finite codimension in contact Lie algebra

Ali Baklouti, Chal Benson, and Gail Ratcliff:
Moment sets and the unitary dual of a nilpotent Lie group

Hideyuki Ishi:
Basic relative invariants associated to homogeneous cones and applications

Friedrich Wagemann:
Explicit formulae for cocycles of holomorphic vector fields with values in $\lambda$ densities

Takaaki Nomura:
On Penney's Cayley transform of a homogeneous Siegel domain

Dmitri A. Shmel'kin:
On Representations of SL$_n$ with Algebras of Invariants being Complete Intersections

Jeremy Schiff and S. Shnider:
Lie groups and error analysis

Genkai Zhang:
Erratum to "Berezin transform on line bundles over bounded symmetric domains"

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jun 2001. Last modified: 12 June 2001.

© 2001 ELibM for the EMIS Electronic Edition